# SDR SWAA990678

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: D4536
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO AN UNSAFE LIGHT, REMAINED ON AT RIGHT MAIN LANDING GEAR AFTER TAKEOFF.  GEAR WAS LOWERED AND 3 GREEN LIGHTS WERE NORMAL.  FOUND BROKEN PIN LOCK AT DISCONNECT D4536, PIN NR 3, WIRE 424-A-R.  REMOVED AND REPLACED PIN PER MM GEAR RETRACTION GOOD.
